MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE MODULAR HD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ELITE MODULAR HD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 9625-73-000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This (b)(4) is related to (b)(4) which reports about the dislocation which occurred after the first surgery.This pc reports about the event which occurred in the reduction.It was reported that on (b)(6) 2010, the patient underwent the primary tha surgery for oa with the stem and the head in question at (b)(6) hospital.The competitors¿ trilogy cup and the liner were combined implanted.After the surgery, the patient had a dislocation on an unknown date.During the reduce, the stem and the head were come off.The dislodgement was noticed after the reduction.A revision surgery was performed on (b)(6) 2022.Doi: (b)(6) 2010; dor: (b)(6) 2022; unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the patient was revised because the head came off the stem.There was no abnormality in the appearance of the head.There was a slightly black colored area at the lower end of the taper of the stem neck, but according to the surgeon, there seemed to be no special abnormality in appearance.The head and liner were replaced.There were no particular problems when the new head was attached to the stem in the revision surgery.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: the device associated with this complaint was not received for examination.The photo investigation found disassociation of the head and stem, confirming the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ELITE MODULAR HD 28MM +0
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key13976243
Report Number1818910-2022-05933
Device Sequence Number20034955
Product Code JDI
UDI-Device Identifier10603295243168
UDI-Public10603295243168
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9625-73-000
Device Catalogue Number962573000
Device Lot Number3085203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer04/18/2022
05/04/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date04/20/2022
05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELITE MODULAR HD 28MM +0; ELITE PLUS SZ 2 FLANGED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale